Did you have a sore throat, fever, headache, etc after Dysport?

  • BrittB
  • Seattle
  • 3 years ago


Comments (12)

Sort by

I had Dysport twice. The first time I was fine. The second time the toxin spread systematically in my body and I have been severely I'll ever since. I am 3 years post and still suffer from muscle weakness, fatigue, nausea, dizziness, seizures, blurred vision, tremors....and a host of other issues. While these side effects effect a small percentage of people....they are serious and can be life altering. I know several people who are like me....still suffering severe symptoms well beyond the "transient" category and we do question if our good health will ever return.
  • Reply
How r u now? I almost 7 months post and it has been a struggle. I have extreme symptoms too.
  • Reply
I had a nasty headache for the first few days, it improved since then though. It's been a week now and my head feels great.I think it's due to the muscles trying to contract still. I am not a doctor... just makes sense to me. I think if you are getting a rash and hives you should take some anti histamine and see if that helps, telfast is generally the best for skin. Also it will be safe for you to take Nurofen now, I did the day after dysport and you're not supposed to...but I had no bruising at all (was lucky). Can totally sympathize with the headache!! The dysport could have been injected into a blood vessel? I think you symptoms will go away, it could be coincidental or it could be from the injection. Try not to worry about it too much as I believe it just makes any symptoms worse.
  • Reply
I should clarify that this was my 1st dysport injection (30 units/3 shots) in my forehead. I have never had any Botox. I'm in great shape, ideal weight, and have had no health issues ever in my past.
  • Reply
Hi BettyLou13- Hope you feel better soon. It took me awhile and like you, I'm very healthy and almost never get colds/flu, etc. To add insult to injury, they physician's office staff were convinced that it was all in my head. I get migraine's and had discovered years ago that botox injections were very helpful but since that Dysport incident, I've been too afraid of the side effects. May try botox soon (NOT Dysport). Hoping you have a rapid recovery!
  • Reply
Terrible flu like symptoms, extreme fatigue and body covered in hives with face swollen. Never had any allergic syptoms in my past. The headache and fatigue started on day 3, the hives and flu like syptoms on day 6. On day 9 and praying my body can flush these toxins soon. Beware of this drug.
  • Reply
Do you have a fever?
  • Reply
I had terrible flu-like symptoms after getting Dysport, plus a rash and extreme swelling of the injection sites. I could barely get out of bed for a couple days which was a pain in the rear, since I was going on a vacation.
  • Reply
Sorry to hear what you went through right before vacation no less. Mine was much longer than a couple of days. Based on the very few responses that my original post received, it looks to be a rare occurrence . Hope you are feeling better.
  • Reply
I had my crow's feet done 2 days ago and have had a headache since yesterday, this coming from someone who's had maybe 5 in her life. It's not unbearable just aggravating at this point but for the trade off of having my crow's feet wiped away? Heck yes I'll take a small headache!
  • Reply
Ditto to above comment. I have extremely sore throat and many other flu like symptoms (extreme fatigue). I almost never get sick and really do believe that this "flu" is related to the injections. The practitioner says "no". I will NEVER get dysport injections again. Have had botox twice before and did not have these issues. ?
  • Reply
Hello:

Yes, I had all these symptoms. I was miserable for days and missed almost a week of work. It was really bad. Never again will use this product. I never experienced anything like it with Botox and I'm surprised I was told there was no difference between them.
  • Reply